# SDR ASOA2013081608874

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,099 hours, 27,775 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL HANDLE INOPERATIVE.   CLEANED AND LUBRICATED SERVICE DOOR LATCH MECHANISM, OPS CHECKED GOOD IAW AMM 52-41-03.
